Our expert says:
These are all drugs known to be capable of causing a range of sexual side-effects ( and Venlafaxine one of them, and a drug I have never fancied ). I hope you are being treated by a good and experienced psychiatrist and not a GP, as this sort of combination of drugs ought not to be used by GPs alone. Though no antidepressant causes sexual side-effects in EVERYONE who takes then, there are some more modern antidepressants that do not have such side-effects. Lamotrigine is usually used for epilepsy or Bipolar Disorder, not for ordinary depression.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.